# SDR R61A2019011900071

- Difficulty date: December 24, 2018
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17007298003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BEAM OUTBD OF LT SEAT TRACK FR 12-13 LBL 12.5"-LBL 16" HAS CORROSION AT MONUMENT FASTENER HOLE. REMOVED, LOCATED, DRILLED, AND APPLIED ALODINE TO LT BEAM OUTBD OF LT SEAT TRACK FR 12-13 LBL 12.5"-LBL 16" MONUMENT REF: SRM 51-23-04 SRM 51-40-02 SRM 51-40-08  INSTALLED LT BEAM OUTBD OF LT SEAT TRACK FR 12-13 LBL 12.5"-LBL 16" MONUMENT REF: SRM 51-40-08  APPLIED TOPCOAT AND CIC TO LT BEAM OUTBD OF LT SEAT TRACK FR 12-13 LBL 12.5"-LBL 16" MONUMENT REF: SRM 51-23-06 CPM 51-25-00  SEE W/O H6609 SN 411 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
